Alert archive / Vermont / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 87, NWS Burlington, VT
NWS Burlington, VT issued this severe thunderstorm warning at Aug 10, 2011, 5:56 PM EDT for Addison County, Rutland County, Windsor County, Vermont. It was in force for 34 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 10, 2011, 5:56 PM EDT (21:56 UTC)
- Expired
- Aug 10, 2011, 6:30 PM EDT
- In force
- 34 min
- Issued by
- NWS Burlington, VT
- Area
- Storm-based polygon
Counties Addison County, VT, Rutland County, VT, Windsor County, VT
The radar
The Burlington radar (KCXX), 78 km from the middle of the area, began a volume at 21:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 10, 6:00 PM EDT | HAIL 0.75 | Forest Dale, VT | DIME-SIZED HAIL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 9.9 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 78 J/kg
- Mixed-layer CIN
- -10 J/kg
- Mixed-layer LCL
- 727 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- -25 m²/s²
- 0-3 km storm-relative helicity
- -3 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
383 WUUS51 KBTV 102156 SVRBTV VTC001-021-027-102230- /O.NEW.KBTV.SV.W.0087.110810T2156Z-110810T2230Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE BURLINGTON VT 556 PM EDT WED AUG 10 2011 THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHWESTERN WINDSOR COUNTY IN SOUTHERN VERMONT... SOUTHEASTERN ADDISON COUNTY IN CENTRAL VERMONT... NORTH CENTRAL RUTLAND COUNTY IN SOUTHERN VERMONT... * UNTIL 630 PM EDT. * AT 548 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING ONE INCH DIAMETER HAIL. THE STORM WAS NEAR BRANDON...MOVING EAST AT 20 MPH. * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO... PITTSFIELD AND BRANDON... THIS SEVERE THUNDERSTORM IS ALSO PRODUCING DEADLY CLOUD TO GROUND LIGHTNING. WHEN YOU CAN DO SO SAFELY...PLEASE REPORT DAMAGING WINDS OR HAIL TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1 800 8 6 3 4 2 7 9...OR BY SUBMITTING A STORM REPORT AT WEATHER.GOV/BURLINGTON. PRECAUTIONARY/PREPAREDNESS ACTIONS... GET TO SAFETY IMMEDIATELY WHEN THREATENING WEATHER APPROACHES. WINDS MAY KNOCK DOWN TREES AND POWER LINES AND DAMAGE BUILDINGS. LARGE HAIL MAY CAUSE INJURY AND DAMAGE PROPERTY. VERY HEAVY RAIN WILL ALSO OCCUR WITH THIS SEVERE THUNDERSTORM...WHICH COULD FLOOD LOW LYING AREAS QUICKLY AND COVER ROADS WITH WATER. DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 4391 7283 4377 7281 4369 7308 4387 7319 TIME...MOT...LOC 2156Z 248DEG 19KT 4381 7301 $$ JN
2 follow-up statements
156 WWUS51 KBTV 102214 SVSBTV SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE BURLINGTON VT 614 PM EDT WED AUG 10 2011 VTC001-021-027-102230- /O.CON.KBTV.SV.W.0087.000000T0000Z-110810T2230Z/ WINDSOR VT-ADDISON VT-RUTLAND VT- 614 PM EDT WED AUG 10 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM EDT FOR NORTH CENTRAL RUTLAND...SOUTHEASTERN ADDISON AND NORTHWESTERN WINDSOR COUNTIES... AT 607 PM EDT A SEVERE THUNDERSTORM WAS REPORTED PRODUCING ONE INCH DIAMETER HAIL. THE STORM WAS NEAR ROBINSON...MOVING EAST AT 20 MPH. * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO... ROBINSON...PITTSFIELD... THIS SEVERE THUNDERSTORM IS ALSO PRODUCING DEADLY CLOUD TO GROUND LIGHTNING. WHEN YOU CAN DO SO SAFELY...PLEASE REPORT DAMAGING WINDS OR HAIL TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1 800 8 6 3 4 2 7 9...OR BY SUBMITTING A STORM REPORT AT WEATHER.GOV/BURLINGTON. PRECAUTIONARY/PREPAREDNESS ACTIONS... GET TO SAFETY IMMEDIATELY WHEN THREATENING WEATHER APPROACHES. WINDS MAY KNOCK DOWN TREES AND POWER LINES AND DAMAGE BUILDINGS. LARGE HAIL MAY CAUSE INJURY AND DAMAGE PROPERTY. VERY HEAVY RAIN WILL ALSO OCCUR WITH THIS SEVERE THUNDERSTORM...WHICH COULD FLOOD LOW LYING AREAS QUICKLY AND COVER ROADS WITH WATER. DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 4391 7283 4377 7281 4369 7308 4387 7319 TIME...MOT...LOC 2214Z 248DEG 19KT 4385 7289 $$ JN
660 WWUS51 KBTV 102224 SVSBTV SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE BURLINGTON VT 624 PM EDT WED AUG 10 2011 VTC001-021-027-102234- /O.EXP.KBTV.SV.W.0087.000000T0000Z-110810T2230Z/ WINDSOR VT-ADDISON VT-RUTLAND VT- 624 PM EDT WED AUG 10 2011 ...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL RUTLAND... SOUTHEASTERN ADDISON AND NORTHWESTERN WINDSOR COUNTIES WILL EXPIRE AT 630 PM EDT... THE STORM HAS WEAKENED...THEREFORE THE NATIONAL WEATHER SERVICE HAS ALLOWED THE SEVERE THUNDERSTORM WARNING TO EXPIRE. HOWEVER...THUNDERSTORMS WITH SMALL HAIL...BRIEF GUSTY WINDS...HEAVY DOWNPOURS...AND DEADLY LIGHTNING REMAIN POSSIBLE. IF YOU HEAR THUNDER...LIGHTNING IS CLOSE ENOUGH TO STRIKE YOU. STAY IN SAFE SHELTER AT LEAST 30 MINUTES AFTER YOU HEAR THE LAST CLAP OF THUNDER. WHEN YOU CAN DO SO SAFELY...PLEASE REPORT DAMAGING WINDS OR HAIL TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1 800 8 6 3 4 2 7 9...OR BY SUBMITTING A STORM REPORT AT WEATHER.GOV/BURLINGTON. LAT...LON 4391 7283 4377 7281 4369 7308 4387 7319 TIME...MOT...LOC 2224Z 248DEG 19KT 4387 7282 $$ JN
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Burlington, VT wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 10, 4:01 PM EDT, 1 hour 55 minutes earlier.
Area forecast discussion, Aug 10, 4:01 PM EDT, 1 hour 55 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BURLINGTON VT 401 PM EDT WED AUG 10 2011 .SYNOPSIS... AN UPPER TROUGH OF LOW PRESSURE WILL SWING THROUGH THE REGION THIS EVENING ACCOMPANIED BY SCATTERED TO OCCASIONALLY NUMEROUS SHOWERS AND THUNDERSTORMS. LINGERING SHOWERS ARE THEN EXPECTED OVERNIGHT INTO THURSDAY...MAINLY ACROSS NORTHERN COUNTIES BEFORE DRY WEATHER RETURNS BY THURSDAY NIGHT INTO SATURDAY. UNSETTLED CONDITIONS THEN RETURN TO THE REGION BY LATER IN THE WEEKEND AS ADDITIONAL ENERGY SWINGS EAST FROM THE GREAT LAKES. && .NEAR TERM /UNTIL 6 AM THURSDAY MORNING/... AS OF 400 PM EDT WEDNESDAY...FORECAST REMAINS ON TRACK FOR TONIGHT AS UPPER TROUGH AND FAIRLY POTENT SHORTWAVE PASS ACROSS THE REGION. THE APPROACH OF THESE FEATURES HAS CONTRIBUTED TO INCREASING DYNAMICAL SUPPORT ALOFT AND WITH AFTERNOON HEATING HAS LED TO THE DEVELOPMENT OF SEVERAL LINES OF SHOWERS AND EMBEDDED STORMS. EXPECT THIS ACTIVITY TO CONTINUE INTO THE EARLY EVENING HOURS...THOUGH WITH LOSS OF INSOLATION OVERALL INTENSITY AND COVERAGE OF ACTIVITY SHOULD WANE AFTER SUNSET AND ESPECIALLY FROM MIDNIGHT ONWARD. AS A RESULT...HAVE MAINTAINED A HIGHER THREAT OF PCPN THROUGH THIS EARLY TIME FRAME (50-70%)...THEN TAPERED VALUE BACK THEREAFTER AND CONFINED TO OUR NORTHERN COUNTIES CLOSER TO UPPER TROUGH SUPPORT. WITH EVIDENCE OF STRONGER WINDS OF 10-20 KNOTS BELOW 1000 FEET OVERNIGHT...HAVE OPTED TO EXCLUDE MENTION OF FOG OVERNIGHT BUT CERTAINLY COULD BE A FEW AREAS IN SHELTERED MTN HOLLOWS THAT COMPLETELY DECOUPLE. OVERNIGHT LOWS PLEASANTLY MILD AND GENERALLY IN THE 50S TO LOCALLY NEAR 60 IN THE CHAMPLAIN VALLEY. && .SHORT TERM /6 AM THURSDAY MORNING THROUGH THURSDAY NIGHT/... AS OF 400 PM EDT WEDNESDAY...THEN GENERALLY PARTLY SUNNY AND DRY ON THURSDAY WITH PERHAPS A FEW MORE CLOUDS TO THE NORTH AS LINGERING UPPER TROUGH SLOWLY DEPARTS NORTH AND EAST. STILL YET ANOTHER ALBEIT WEAKER SHORTWAVE TO SWING BY TO THE NORTH DURING THE AFTERNOON HOURS SO I CAN'T COMPLETELY RULE OUT A FEW ADDITIONAL SHOWERS BY THE AFTERNOON HOURS. THIS SHOULD MAINLY BE CONFINED TO NORTH CENTRAL/NORTHEASTERN VERMONT WHERE SLIGHT TO LOWER END POPS AT OR LESS THAN 30% WILL BE OFFERED. A QUICK LOOK AT MEAN 925 MB THERMAL PROFILES SUPPORT HIGHS ONCE AGAIN SOME 2-4 DEGREES ABOVE AVBL MOS GUIDANCE WHICH HAS CONSISTENTLY BEEN ON THE COOL SIDE FOR THE PAST FEW WEEKS. THEN CLEAR TO PARTLY CLOUDY BY THE TIME THURSDAY NIGHT ROLLS AROUND ALLOWING SFC HIGH PRESSURE TO BUILD EAST FROM THE OHIO VALLEY. PATCHY FOG LIKELY A BETTER BET DURING THIS PERIOD WITH WINDS TRENDING LIGHTER AT ALL LEVELS AND RESIDUAL MOIST GROUND CONDITIONS IN MANY AREAS. OVERNIGHT LOWS MAINLY IN THE 50S...WITH CUSTOMARY COOL/WARM SPOTS. && .LONG TERM /FRIDAY THROUGH WEDNESDAY/... AS OF 400 PM EDT WEDNESDAY...SFC RIDGE OVER THE REGION FOR FRIDAY WILL BEGIN TO PUSH S AND E OFFSHORE GOING INTO THE UPCOMING WEEKEND. W/ ZONAL UPPER FLOW...WK SFC BOUNDARY SETS UP ALONG THE CANADIAN BORDER LATE FRIDAY INTO SATURDAY MORNING. SOME MINOR INSTAB ON WSW SFC FLOW WILL TRIGGER A FEW RW/TRW. UPPER TROUGH DIGGING INTO THE OHIO VALLEY LATE SATURDAY WILL BEGINTO LIFT LOW PRESSURE INTO THE AREA. THIS WILL BE THE MAIN WX FEATURE FOR THE EXTENDED PERIOD. MDL PLACEMENT OF LOW WILL BE KEY TO AMT AND DURATION OF PRECIP. GFS KEEPING LOW FURTHER SOUTH WHICH WILL HAVE BULK OF RAIN/TRW POTENTIAL FOR OUR SOUTHERN ZONES...WHILE THE ECMWF BRINGS THE LOW UP OVER US...AND WITH IT MORE WIDESPREAD QPF NUMBERS NEAR AN INCH TO 1.25". ECMWF TREND HAS HELD FAIRLY WELL OVER PAST SEVERAL DAYS SO WILL CONTINUE TO FOLLOW THIS KEEPING HIGH CHANCE OVER MOST OF AREA...VERSUS JUST TO THE SOUTH. LATEST ECMWF DOES KEEP PRECIP OVER THE CWA A BIT LONGER INTO MONDAY THAN PREVIOUS RUN...SO PLAN TO KEEP MAINLY OVER VT AS LOW PULLS AWAY FROM THE AREA. MON NGT INTO WEDNESDAY WILL TREND HIGH PRESSURE FROM THE OHIO VALLEY/SOUTHERN ONTARIO OVER THE NORTHEAST AND EVENTUALLY OFFSHORE W/ ANOTHER POTENTIAL WK FRNT FORMING ALONG THE CANADIAN BORDER AGAIN. && .AVIATION /20Z WEDNESDAY THROUGH MONDAY/... THROUGH 18Z THURSDAY...VFR WITH OCCNL MVFR CIGS AND BRIEF IFR VSBYS POSSIBLE THROUGH 02Z AS SCT/NUMEROUS SHOWERS AND A FEW STORMS SWING THROUGH THE REGION. WINDS GENERALLY SOUTH/SOUTHWESTERLY 5 TO 12 KTS WITH OCCNL GUSTS IN THE 13-18 KT RANGE...THOUGH VRB AND BRIEFLY HIGHER NEAR ANY STRONGER STORMS. GENERALLY SCT/BKN VFR CIGS OVERNIGHT WITH POSSIBLE BR/FG AT KMPV/KSLK THOUGH HIGHER WINDS IN THE 500-1000 AGL LAYER MAY FOSTER BETTER FOG TOP MIXING AND INHIBIT FULL FOG POTENTIAL. AFTER 12Z MODERATE SOUTHWESTERLY FLOW 8-12 KTS AND OCCNLY GUSTY UNDER SCT/BKN MAINLY VFR CIGS FROM FL035-070. OUTLOOK 18Z THURSDAY THROUGH MONDAY... 18Z THURSDAY THROUGH 18Z SATURDAY...MAINLY VFR THROUGH THE PERIOD...THOUGH PATCHY EARLY MORNING LIFR IN FG AT KSLK/KMPV LIKELY 06-12Z SATURDAY. 18Z SATURDAY THROUGH 00Z MONDAY...VFR WITH OCCNL MVFR IN SHOWERS/THUNDER WITH FRONTAL PASSG. 00Z MONDAY ONWARD...MAINLY VFR WITH HIGH PRESSURE. PATCHY EARLY MORNING LIFR/FG POSSBL AT KMPV/KSLK 06-12Z. && .BTV WATCHES/WARNINGS/ADVISORIES... VT...NONE. NY...NONE. && SYNOPSIS...JMG NEAR TERM...JMG SHORT TERM...JMG LONG TERM...NEILES AVIATION...JMG
Hazardous weather outlook, Aug 10, 4:00 AM EDT, 13 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BURLINGTON VT 400 AM EDT WED AUG 10 2011 NYZ026>031-034-035-087-VTZ001>012-016>019-110800- NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON- SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN CLINTON- WESTERN ESSEX-EASTERN ESSEX-SOUTHWESTERN ST. LAWRENCE-GRAND ISLE- WESTERN FRANKLIN-ORLEANS-ESSEX-WESTERN CHITTENDEN-LAMOILLE-CALEDONIA- WASHINGTON-WESTERN ADDISON-ORANGE-WESTERN RUTLAND-WINDSOR- EASTERN FRANKLIN-EASTERN CHITTENDEN-EASTERN ADDISON-EASTERN RUTLAND- 400 AM EDT WED AUG 10 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW YORK...CENTRAL VERMONT...NORTHEAST VERMONT...NORTHWEST VERMONT AND SOUTHERN VERMONT. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Aug 10, 5:13 PM EDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
513 PM EDT WED AUG 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 PM HAIL EAST MIDDLEBURY 43.97N 73.11W
08/10/2011 E1.00 INCH ADDISON VT PUBLIC
&&
EVENT NUMBER BTV1100442
MUCCILLILocal storm report, Aug 10, 5:26 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
526 PM EDT WED AUG 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0508 PM HAIL 1 NE EAST MIDDLEBURY 43.98N 73.10W
08/10/2011 E1.25 INCH ADDISON VT PUBLIC
MIDDLEBURY STATE AIRPORT
&&
EVENT NUMBER BTV1100443
MUCCILLISpecial weather statement, Aug 10, 5:32 PM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
532 PM EDT WED AUG 10 2011
VTZ003-004-006>012-017>019-102230-
CALEDONIA VT-EASTERN ADDISON VT-EASTERN CHITTENDEN VT-
EASTERN RUTLAND VT-ESSEX VT-LAMOILLE VT-ORANGE VT-ORLEANS VT-
WASHINGTON VT-WESTERN ADDISON VT-WESTERN RUTLAND VT-WINDSOR VT-
532 PM EDT WED AUG 10 2011
...A LINE OF STRONG THUNDERSTORMS WILL MOVE THROUGH CALEDONIA...
EASTERN ADDISON...NORTH CENTRAL RUTLAND...NORTHWESTERN WINDSOR...
ORANGE...SOUTH CENTRAL ORLEANS...SOUTHEASTERN CHITTENDEN...
SOUTHEASTERN LAMOILLE...SOUTHWESTERN ESSEX AND WASHINGTON COUNTIES...
AT 531 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
STILLWATER STATE PARK TO WEST CORNWALL...MOVING SOUTHEAST AT 25 MPH.
WIND GUSTS TO 50 MPH AND SMALL HAIL UP TO DIME SIZE ARE POSSIBLE WITH
THESE STORMS. VERY HEAVY RAIN WILL CAUSE WATER TO POND ON ROADS AND
IN POOR DRAINAGE AREAS. THERE MAY BE RAPID RISES ON SMALL STREAMS AND
CREEKS.
LOCATIONS IMPACTED INCLUDE BUT ARE NOT LIMITED TO...
WEST BARNET...PEACHAM...RYEGATE...MCINDOE FALLS...EAST RYEGATE...
LOWER WATERFORD...SOUTH RANDOLPH...RANDOLPH CENTER...NORTH
TUNBRIDGE...WEST NEWBURY...WEST FAIRLEE CENTER...
GET TO SAFETY IMMEDIATELY WHEN THREATENING WEATHER APPROACHES.
LAT...LON 4434 7191 4433 7198 4428 7206 4425 7204
4418 7205 4415 7204 4395 7218 4381 7300
4395 7327 4432 7276 4472 7224 4451 7179
JNLocal storm report, Aug 10, 5:35 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BURLINGTON VT
535 PM EDT WED AUG 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0324 PM TSTM WND DMG SHELBURNE 44.38N 73.23W
08/10/2011 CHITTENDEN VT PUBLIC
LARGE TREE DOWN ON SHELBURNE ROAD
0436 PM HAIL BRISTOL 44.14N 73.08W
08/10/2011 E0.88 INCH ADDISON VT PUBLIC
NICKEL-SIZED HAIL
0445 PM HAIL 1 E MIDDLEBURY 44.01N 73.16W
08/10/2011 E1.00 INCH ADDISON VT PUBLIC
QUARTER-SIZED HAIL
0450 PM HAIL EAST MIDDLEBURY 43.97N 73.11W
08/10/2011 E1.00 INCH ADDISON VT PUBLIC
0508 PM HAIL 1 NE EAST MIDDLEBURY 43.98N 73.10W
08/10/2011 E1.25 INCH ADDISON VT PUBLIC
MIDDLEBURY STATE AIRPORT
&&
EVENT NUMBER BTV1100439 BTV1100440 BTV1100441 BTV1100442 BTV1100443
MUCCILLILocal storm report, Aug 10, 5:46 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
546 PM EDT WED AUG 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0455 PM HAIL 2 WNW RIPTON 43.98N 73.06W
08/10/2011 E1.00 INCH ADDISON VT PUBLIC
HAIL LASTED 15 MINUTES
&&
EVENT NUMBER BTV1100444
MUCCILLILocal storm report, Aug 10, 5:47 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
547 PM EDT WED AUG 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0538 PM HAIL 2 WNW RIPTON 43.98N 73.06W
08/10/2011 E0.50 INCH ADDISON VT PUBLIC
HAIL COVERED THE GROUND
&&
EVENT NUMBER BTV1100445
MUCCILLIThe office that day
Everything else NWS Burlington, VT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 10, 2:30 PM EDT | Special Weather Statement | BTV | Chittenden | 60 min |
| Aug 10, 4:43 PM EDT | Severe Thunderstorm Warning | BTV | Addison | 47 min |
| Aug 10, 5:32 PM EDT | Special Weather Statement | BTV | Addison, Caledonia, Orange, Washington | 58 min |
| Aug 10, 5:44 PM EDT | Flash Flood Warning | BTV | Addison | 3 hr |
| Aug 10, 7:19 PM EDT | Special Weather Statement | BTV | Franklin | 56 min |
Nearby
Severe Thunderstorm Warnings in Vermont, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.